Alert archive / Texas / River Flood Warnings in 2012
River Flood Warning 23, NWS Fort Worth, TX
NWS Fort Worth, TX issued this river flood warning at Jan 26, 2012, 9:03 AM CST for Wise County, Texas. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Jan 26, 2012, 9:03 AM CST (15:03 UTC)
- Expired
- Jan 27, 2012, 7:35 AM CST
- In force
- 23 hr
- Issued by
- NWS Fort Worth, TX
- Flood severity
- Minor
County Wise County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 79 km from the middle of the area, began a volume at 15:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point West Fork Trinity River near Boyd (BOYT2). The gauge peaked at 17.32 ft at Jan 26, 2012, 10:00 AM CST.
- Action stage
- 14 ft
- Minor stage
- 16 ft
- Moderate stage
- 20 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08044500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
470
WGUS84 KFWD 261503
FLSFWD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
903 AM CST THU JAN 26 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING AREAS IN TEXAS...
EAST FORK TRINITY RIVER AT MCKINNEY AFFECTING COLLIN COUNTY
DENTON CREEK NEAR JUSTIN AFFECTING DENTON COUNTY
CHAMBERS CREEK NEAR RICE AFFECTING NAVARRO COUNTY
TRINITY RIVER AT DALLAS AFFECTING DALLAS COUNTY
TRINITY RIVER NEAR ROSSER AFFECTING ELLIS AND KAUFMAN COUNTIES
TRINITY RIVER AT TRINIDAD AFFECTING HENDERSON AND NAVARRO COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS.
&&
TXC497-270303-
/O.NEW.KFWD.FL.W.0023.120126T1503Z-120127T1908Z/
/BOYT2.1.ER.000000T0000Z.120126T1800Z.120127T0708Z.NO/
903 AM CST THU JAN 26 2012
* AT 815 AM THURSDAY THE STAGE WAS 17.28 FEET.
* FLOOD STAGE IS 16 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO A CREST NEAR 17 FEET
BY THURSDAY AFTERNOON. THE RIVER SHOULD FALL BELOW FLOOD STAGE
FRIDAY AFTER MIDNIGHT.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN MON
WEST FORK TRINITY RIVER
BOYD 16 17.3 THU 08 AM 14.3 9.2 7.0 6.9
$$
TXC085-270303-
/O.EXT.KFWD.FL.W.0006.000000T0000Z-120127T1200Z/
/MCKT2.1.ER.120125T1220Z.120126T0115Z.120127T0000Z.NO/
903 AM CST THU JAN 26 2012
THE FLOOD WARNING CONTINUES FOR
THE EAST FORK TRINITY RIVER AT MCKINNEY.
* AT 830 AM THURSDAY THE STAGE WAS 16.57 FEET.
* FLOOD STAGE IS 16 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND
FALL BELOW FLOOD STAGE BY THURSDAY EVENING.
* AT 16 FEET MINOR OUT OF BANK FLOODING WILL BEGIN ALONG THE RIVER.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN MON
EAST FORK TRINITY RIVER
MCKINNEY 16 16.6 THU 08 AM 11.3 6.2 5.7 5.5
$$
TXC121-270303-
/O.EXT.KFWD.FL.W.0007.000000T0000Z-120127T0441Z/
/DCJT2.1.ER.120125T0858Z.120125T1730Z.120126T1641Z.NO/
903 AM CST THU JAN 26 2012
THE FLOOD WARNING CONTINUES FOR
THE DENTON CREEK NEAR JUSTIN.
* AT 0800 AM THURSDAY THE STAGE WAS 11.23 FEET.
* FLOOD STAGE IS 10 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO END LATE THURSDAY
MORNING.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND
FALL BELOW FLOOD STAGE BY LATE THURSDAY MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN MON
DENTON CREEK
JUSTIN 10 11.2 THU 08 AM 5.5 5.0 4.9 4.8
$$
TXC349-270303-
/O.EXT.KFWD.FL.W.0013.000000T0000Z-120128T1930Z/
/RCET2.2.ER.120125T1900Z.120126T1800Z.120128T0730Z.NO/
903 AM CST THU JAN 26 2012
THE FLOOD WARNING CONTINUES FOR
THE CHAMBERS CREEK NEAR RICE.
* AT 800 AM THURSDAY THE STAGE WAS 28.84 FEET.
* FLOOD STAGE IS 24 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO A CREST NEAR 29 FEET
BY THURSDAY AFTERNOON. THE RIVER SHOULD FALL BELOW FLOOD STAGE
SATURDAY AFTER MIDNIGHT.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN MON
CHAMBERS CREEK
RICE 24 28.8 THU 08 AM 28.2 21.9 16.4 12.2
$$
TXC113-270303-
/O.EXT.KFWD.FL.W.0010.000000T0000Z-120128T0642Z/
/DALT2.2.ER.120125T1256Z.120126T0730Z.120127T1842Z.NO/
903 AM CST THU JAN 26 2012
THE FLOOD WARNING CONTINUES FOR
THE TRINITY RIVER AT DALLAS.
* AT 800 AM THURSDAY THE STAGE WAS 37.89 FEET.
* FLOOD STAGE IS 30 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND
FALL BELOW FLOOD STAGE BY FRIDAY AFTERNOON.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN MON
TRINITY RIVER
DALLAS 30 37.9 THU 08 AM 33.4 21.0 19.3 18.3
$$
TXC139-257-270303-
/O.EXT.KFWD.FL.W.0015.000000T0000Z-120128T0032Z/
/RSRT2.1.ER.120126T0237Z.120126T1130Z.120127T1232Z.NO/
903 AM CST THU JAN 26 2012
THE FLOOD WARNING CONTINUES FOR
THE TRINITY RIVER NEAR ROSSER.
* AT 830 AM THURSDAY THE STAGE WAS 32.87 FEET.
* FLOOD STAGE IS 31 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO A CREST NEAR 33 FEET
BY THURSDAY AFTERNOON. THE RIVER SHOULD FALL BELOW FLOOD STAGE
FRIDAY MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN MON
TRINITY RIVER
ROSSER 31 32.9 THU 08 AM 31.2 12.6 9.0 7.2
$$
TXC213-349-270302-
/O.EXT.KFWD.FL.W.0016.120127T1700Z-120130T0400Z/
/TDDT2.1.ER.120127T1700Z.120128T1800Z.120129T1600Z.NO/
903 AM CST THU JAN 26 2012
...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY EVENING...
THE FLOOD WARNING CONTINUES FOR
THE TRINITY RIVER AT TRINIDAD.
* AT 800 AM THURSDAY THE STAGE WAS 29.48 FEET.
* FLOOD STAGE IS 33 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY LATE
FRIDAY MORNING AND CREST NEAR 34 FEET BY SATURDAY AFTERNOON. THE
RIVER SHOULD FALL BELOW FLOOD STAGE BY LATE SUNDAY MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN MON
TRINITY RIVER
TRINIDAD 33 29.5 THU 08 AM 32.5 34.1 33.6 28.5
$$2 follow-up statements
164
WGUS84 KFWD 270130
FLSFWD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
730 PM CST THU JAN 26 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING AREAS IN TEXAS...
WEST FORK TRINITY RIVER NEAR BOYD AFFECTING WISE COUNTY
EAST FORK TRINITY RIVER AT MCKINNEY AFFECTING COLLIN COUNTY
CHAMBERS CREEK NEAR RICE AFFECTING NAVARRO COUNTY
TRINITY RIVER AT DALLAS AFFECTING DALLAS COUNTY
TRINITY RIVER NEAR ROSSER AFFECTING ELLIS AND KAUFMAN COUNTIES
TRINITY RIVER AT TRINIDAD AFFECTING HENDERSON AND NAVARRO COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS.
&&
TXC497-271330-
/O.EXT.KFWD.FL.W.0023.000000T0000Z-120127T2034Z/
/BOYT2.1.ER.000000T0000Z.120126T1745Z.120127T0834Z.NO/
730 PM CST THU JAN 26 2012
THE FLOOD WARNING CONTINUES FOR
THE WEST FORK TRINITY RIVER NEAR BOYD.
* AT 0715 PM THURSDAY THE STAGE WAS 17.24 FEET.
* FLOOD STAGE IS 16 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND
FALL BELOW FLOOD STAGE BY FRIDAY AFTER MIDNIGHT.
&&
FLD OBSERVED FORECAST 6PM
LOCATION STG STG DAY TIME FRI SAT SUN MON
WEST FORK TRINITY RIVER
BOYD 16 17.2 THU 07 PM 11.3 8.0 6.7 6.7
$$
TXC085-271330-
/O.EXT.KFWD.FL.W.0006.000000T0000Z-120127T2000Z/
/MCKT2.1.ER.120125T1220Z.120126T0115Z.120127T0800Z.NO/
730 PM CST THU JAN 26 2012
THE FLOOD WARNING CONTINUES FOR
THE EAST FORK TRINITY RIVER AT MCKINNEY.
* AT 0630 PM THURSDAY THE STAGE WAS 16.36 FEET.
* FLOOD STAGE IS 16 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND
FALL BELOW FLOOD STAGE BY FRIDAY AFTER MIDNIGHT.
&&
FLD OBSERVED FORECAST 6PM
LOCATION STG STG DAY TIME FRI SAT SUN MON
EAST FORK TRINITY RIVER
MCKINNEY 16 16.4 THU 06 PM 13.3 8.0 5.9 5.5
$$
TXC349-271330-
/O.EXT.KFWD.FL.W.0013.000000T0000Z-120129T0031Z/
/RCET2.2.ER.120125T1900Z.120127T0100Z.120128T1231Z.NO/
730 PM CST THU JAN 26 2012
THE FLOOD WARNING CONTINUES FOR
THE CHAMBERS CREEK NEAR RICE.
* AT 0700 PM THURSDAY THE STAGE WAS 28.93 FEET.
* FLOOD STAGE IS 24 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND
FALL BELOW FLOOD STAGE BY SATURDAY MORNING.
&&
FLD OBSERVED FORECAST 6PM
LOCATION STG STG DAY TIME FRI SAT SUN MON
CHAMBERS CREEK
RICE 24 28.9 THU 07 PM 27.1 20.2 15.2 10.0
$$
TXC113-271329-
/O.EXT.KFWD.FL.W.0010.000000T0000Z-120128T1045Z/
/DALT2.2.ER.120125T1256Z.120126T0730Z.120127T2245Z.NO/
730 PM CST THU JAN 26 2012
THE FLOOD WARNING CONTINUES FOR
THE TRINITY RIVER AT DALLAS.
* AT 0700 PM THURSDAY THE STAGE WAS 36.65 FEET.
* FLOOD STAGE IS 30 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND
FALL BELOW FLOOD STAGE BY LATE FRIDAY AFTERNOON.
&&
FLD OBSERVED FORECAST 6PM
LOCATION STG STG DAY TIME FRI SAT SUN MON
TRINITY RIVER
DALLAS 30 36.7 THU 07 PM 29.3 19.6 17.1 16.5
$$
TXC139-257-271329-
/O.EXT.KFWD.FL.W.0015.000000T0000Z-120127T2100Z/
/RSRT2.1.ER.120126T0237Z.120126T1130Z.120127T0900Z.NO/
730 PM CST THU JAN 26 2012
THE FLOOD WARNING CONTINUES FOR
THE TRINITY RIVER NEAR ROSSER.
* AT 0630 PM THURSDAY THE STAGE WAS 32.28 FEET.
* FLOOD STAGE IS 31 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND
FALL BELOW FLOOD STAGE BY FRIDAY AFTER MIDNIGHT.
&&
FLD OBSERVED FORECAST 6PM
LOCATION STG STG DAY TIME FRI SAT SUN MON
TRINITY RIVER
ROSSER 31 32.3 THU 06 PM 24.6 11.9 5.0 4.8
$$
TXC213-349-271329-
/O.EXT.KFWD.FL.W.0016.120127T2229Z-120130T1434Z/
/TDDT2.1.ER.120127T2229Z.120129T0600Z.120130T0234Z.NO/
730 PM CST THU JAN 26 2012
THE FLOOD WARNING CONTINUES FOR
THE TRINITY RIVER AT TRINIDAD.
* AT 0700 PM THURSDAY THE STAGE WAS 31.51 FEET.
* FLOOD STAGE IS 33 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY LATE
FRIDAY AFTERNOON AND CREST NEAR 34 FEET BY SUNDAY AFTER MIDNIGHT.
THE RIVER SHOULD FALL BELOW FLOOD STAGE BY SUNDAY EVENING.
&&
FLD OBSERVED FORECAST 6PM
LOCATION STG STG DAY TIME FRI SAT SUN MON
TRINITY RIVER
TRINIDAD 33 31.5 THU 07 PM 33.1 33.9 33.3 29.0
$$278
WGUS84 KFWD 271335
FLSFWD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
735 AM CST FRI JAN 27 2012
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING AREAS IN TEXAS...
WEST FORK TRINITY RIVER NEAR BOYD AFFECTING WISE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS.
&&
TXC497-271405-
/O.CAN.KFWD.FL.W.0023.000000T0000Z-120127T2034Z/
/BOYT2.1.ER.120127T1221Z.000000T0000Z.120127T1234Z.NO/
735 AM CST FRI JAN 27 2012
THE FLOOD WARNING IS CANCELLED FOR
THE WEST FORK TRINITY RIVER NEAR BOYD.
* AT 0715 AM FRIDAY THE STAGE WAS 15.97 FEET.
* FLOOD STAGE IS 16 FEET.
* FELL BELOW FLOOD STAGE AT 7 AM FRIDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO NEAR 9 FEET BY
SATURDAY MORNING.
* AT 16 FEET MINOR OVERBANK FLOODING IS EXPECTED. A FEW RURAL ROADS
WILL BEGIN TO BE AFFECTED. MINOR FARM AND RANCH LAND ADJACENT TO
THE RIVER WILL BE AFFECTED.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON TUE
WEST FORK TRINITY RIVER
BOYD 16 16.0 FRI 07 AM 8.9 6.8 6.7 6.6
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Jan 26, 8:56 AM CST, 7 minutes earlier.
Area forecast discussion, Jan 26, 8:56 AM CST, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 856 AM CST THU JAN 26 2012 .UPDATE... PUSHING OUT QUICK UPDATE TO END THE POPS IN AREAS WEST OF THE WRAP AROUND PRECIP AND ADJUST CLOUDS A BIT AS WELL. 84 && .AVIATION... DRIER AIR IN THE LOW LEVELS IS FILTERING IN FROM THE NORTHWEST RESULTING IN CLEARING OF THE IFR CIGS FROM NW TO SE ACROSS THE METROPLEX. KDAL MAY HAVE IFR FOR ANOTHER HOUR OR TWO...BUT OTHER SITES SHOULD HAVE VFR CIGS. OTHERWISE...BAND OF WRAP AROUND LIGHT RAIN WILL MOVE THROUGH THE REGION...BUT BEGIN TO DISSIPATE AND/OR VACATE THE TAF SITES BY 15Z. WITH THE RAIN...EXPECT SOME MVFR VSBY. WACO WILL MISS OUT ON THE -RA IT LOOKS LIKE...BUT CONTEND WITH MVFR CIGS FOR THE NEXT COUPLE OF HOURS. OTHERWISE VFR CONDITIONS WILL PREVAIL EVERYWHERE BY 15Z-16Z WITH SKIES CLEARING. NW WINDS OF 15-20KT EXPECTED THIS AFTERNOON... DECREASING TO LESS THAN 5 KT AFTER SUNSET. WINDS WILL BECOME VERY LIGHT AND FROM THE SOUTHWEST LATER TONIGHT. SOME CONCERN FOR BR WITH LIGHT WINDS/CLEAR SKIES/DAMP GROUNDS...BUT MOISTURE LOOKS TOO THIN AFTER A DAY OF STRONG NW WINDS. BUT MAY BE SOMETHING TO KEEP AN EYE ON. TR.92 && .PREV DISCUSSION... /ISSUED 323 AM CST THU JAN 26 2012/ A BAND OF LIGHT TO MODERATE RAIN WILL PROGRESS STEADILY EASTWARD ACROSS NORTH TEXAS THIS MORNING ALONG THE PATH OF AN UPPER LEVEL LOW. MOST OF THE RAIN HAS OCCURRED OVER THE WESTERN HALF OF THE REGION OVERNIGHT. ACTIVITY SHOULD BECOME FOCUSED ALONG THE INTERSTATE 35 CORRIDOR DURING THE EARLY TO MID MORNING HOURS...THEN OVER THE EASTERN COUNTIES LATE THIS MORNING AND THIS AFTERNOON. RAINFALL TOTALS ARE BEING OVER-ESTIMATED BY AREA RADARS AS A RESULT OF BRIGHT BANDING. HOWEVER...DUE TO THE SLOW MOVEMENT OF THE SYSTEM AND THE NORTH-TO-SOUTH TRAINING OF THE PRIMARY RAIN BAND...ADDITIONAL RAINFALL TOTALS OF BETWEEN A QUARTER AND HALF AN INCH COULD AGGRAVATE PREVIOUSLY FLOODED AREAS FOR A FEW HOURS THIS MORNING. THIS WOULD BE SHORT LIVED THOUGH AS THE COMPLEX IS EXPECTED TO PICK UP SPEED AND WEAKEN THIS AFTERNOON AS IT SHOVES OFF TO THE EAST. CLOUDS WILL SUBSEQUENTLY ERODE FROM WEST TO EAST ALLOWING TEMPERATURES TO WARM A FEW DEGREES THIS AFTERNOON. WENT WITH HIGH TEMPS AROUND 60 WEST OF I-35/35W WHERE MORE SUN IS EXPECTED. CLOUDS AND CONTINUED CAA WILL KEEP HIGHS IN THE 50S ELSEWHERE. CLEAR SKIES AND RADIATIONAL COOLING WILL THEN ALLOW TEMPERATURES TO COOL INTO THE 30S TONIGHT. A BRIEF WARM-UP INTO THE 60S IS EXPECTED AREA-WIDE TOMORROW BEFORE ANOTHER COLD FRONT PUSHES SOUTH THROUGH THE AREA TOMORROW EVENING. SEASONABLY COOL CONDITIONS ARE THEN EXPECTED OVER THE WEEKEND AS A DRY AIRMASS SPREADS IN FROM THE NORTHWEST AND HIGH PRESSURE SETTLES IN AT THE SURFACE. A SHORTWAVE TROUGH WILL DEVELOP IN THE NORTHWESTERLY FLOW ALOFT AND SLIDE SOUTHEAST ACROSS THE CENTRAL U.S. ON TUESDAY. MOISTURE WILL BE LIMITED WITH THIS SYSTEM... AND RAIN CHANCES AT THIS TIME APPEAR TOO LOW TO MENTION IN THE EXTENDED FORECAST AS WE HEAD THROUGH THE END OF THE MONTH. 30 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 58 38 65 37 55 / 20 10 0 5 0 WACO, TX 59 35 64 39 58 / 10 10 0 5 0 PARIS, TX 57 36 61 35 54 / 40 10 0 5 0 DENTON, TX 58 33 64 35 52 / 10 5 0 5 0 MCKINNEY, TX 56 35 62 36 56 / 30 10 0 5 0 DALLAS, TX 58 39 64 38 57 / 20 10 0 5 0 TERRELL, TX 57 36 62 38 55 / 40 10 0 5 0 CORSICANA, TX 57 38 64 40 56 / 30 10 0 5 0 TEMPLE, TX 60 36 67 40 54 / 10 10 0 5 0 MINERAL WELLS, TX 60 33 65 35 55 / 10 5 0 5 0 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && /
Hazardous weather outlook, Jan 26, 3:33 AM CST, 5 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 333 AM CST THU JAN 26 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-270945- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 333 AM CST THU JAN 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 25, 7:02 PM CST | River Flood Warning | FWD | Delta, Hopkins | 9 hr |
| Jan 26, 7:04 AM CST | River Flood Warning | FWD | Comanche | 12 hr |
| Jan 26, 11:28 AM CST | River Flood Warning | FWD | Parker | 8 hr |
Nearby
River Flood Warnings in Texas, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.